MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM VA LOCKING SCREW STARDRIVE 22MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM VA LOCKING SCREW STARDRIVE 22MM; SCREW, FIXATION, BONE
Model Number 02.210.122
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient date of birth and age is unknown; age reported as early 20¿s.Patient weight is unknown; reported as slender.Additional product code: hrs.Device has not been reported as explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a distal radius fracture procedure that the patient underwent on (b)(6) 2018, an unknown variable angle (va) locking screw was stripped when it was put in the va locking compression plate (lcp) two-column volar distal radius plate.There were no visible fragments generated from the stripped screw.The surgeon took quite some time in deciding to leave the screw inside, which caused an approximate thirty (30) minute surgical delay.The procedure was successfully completed, but it is unknown what the patient outcome was.Concomitant device reported: va lcp two-column volar distal radius plate 2.4mm (part 02.111.631s, lot unknown, quantity 1).This is report 1 of 1 for (b)(4).

Brand Name
2.4MM VA LOCKING SCREW STARDRIVE 22MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7704484
Report Number2939274-2018-52984
Device Sequence Number789883
Product Code HWC
UDI-Device Identifier10886982052995
UDI-Public(01)10886982052995
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102694
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.210.122
Device Catalogue Number02.210.122
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2018
Initial Report FDA Received Date07/19/2018
Patient Sequence Number1